English  |  正體中文  |  简体中文  |  Items with full text/Total items : 16335/24215 (67%)
Visitors : 13496907      Online Users : 460
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    高師機構典藏 NKNUIR > 理學院 > 物理學系 > 期刊論文 >  Item 987654321/10526
    Please use this identifier to cite or link to this item: http://ir.nknu.edu.tw/ir/handle/987654321/10526


    題名: Chaotic behavior in the disorder cellular automata
    Authors: 何明宗
    J. Y. Ko;Y. C. Hung;Ming-Chung Ho;I. M. Jiang
    貢獻者: 物理系
    Date: 2006-07-12
    Issue Date: 2010-11-11 09:05:54 (UTC+8)
    Abstract: Disordered cellular automata (DCA) represent an intermediate class between elementary cellular automata and the Kauffman network. Recently, Rule 126 of DCA has been explicated: the system can be accurately described by a discrete probability function. However, a means of extending to other rules has not been developed. In this investigation, a density map of the dynamical behavior of DCA is formulated based on Rule 22 and other totalistic rules. The numerical results reveal excellent agreement between the model and original automata. Furthermore, the inhomogeneous situation is also discussed.
    關聯: Chaos, Solitons & Fractals / Volume 36, Issue 4, P.934–939
    Appears in Collections:[物理學系] 期刊論文
    [物理系] 何明宗

    Files in This Item:

    File SizeFormat
    index.html0KbHTML736View/Open


    All items in NKNUIR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback